# SDR 2007UALA00075

- Difficulty date: January 10, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 48,635 hours, 33,404 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF THE RUDDER EXTERNAL SURFACE HAS EXPOSED COMPOSITE FIBER STRANDS AT 2 EACH EXISTING REPAIRS BETWEEN NR 4 HINGE AND COUNTER WEIGHT HORN.    MAJOR REPAIR: REPAIRED RUDDER IN SHOP PER SM 95-55-40-01JD AND GNMM 6-0-2-23.
